Homeomorphism between semi- T D spaces

K. K. Dube; R. K. Sengar

Matematički Vesnik (1980)

  • Volume: 4(17)(32), Issue: 72, page 425-430
  • ISSN: 0025-5165

How to cite


K. K. Dube, and R. K. Sengar. "Homeomorphism between semi-$T_{D}$ spaces." Matematički Vesnik 4(17)(32).72 (1980): 425-430. <http://eudml.org/doc/260474>.

author = {K. K. Dube, R. K. Sengar},
journal = {Matematički Vesnik},
keywords = {semi-homeomorphism; semi-open (closed) sets; semi-TD space},
language = {eng},
number = {72},
pages = {425-430},
publisher = {Društvo matematičara Srbije},
title = {Homeomorphism between semi-$T_\{D\}$ spaces},
url = {http://eudml.org/doc/260474},
volume = {4(17)(32)},
year = {1980},

AU - K. K. Dube
AU - R. K. Sengar
TI - Homeomorphism between semi-$T_{D}$ spaces
JO - Matematički Vesnik
PY - 1980
PB - Društvo matematičara Srbije
VL - 4(17)(32)
IS - 72
SP - 425
EP - 430
LA - eng
KW - semi-homeomorphism; semi-open (closed) sets; semi-TD space
UR - http://eudml.org/doc/260474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.